# SDR UPS06246834

- Difficulty date: April 19, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-779
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK I/B FLANGE CORRODED BETWEEN BS 760 AND 779 LBL 20.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-10-01.  SEAT TRACK FABRICATED AND INSTALLED IAW SRM 53-10-02 AND SRM 51-30-02.  REPROTECTED IAW MM 51-20-91.
